# SDR CALA2015080794181

- Difficulty date: August 2, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 66,398 hours, 25,092 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW A CHECK J C 4-2025 ITEM 27, CABIN EMER LIGHTING CHECK FAILS BATTERY AFT LT.  REPLACED BATTERY, TEST RESPONSE PASSED.
